| Model Number |
TFNT00 |
| Medical Device Problem Codes |
Defective Component (2292); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); Halo (2227)
| Date of Event |
05/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(6).
Event or Problem Description
A pharmacist reported following an intraocular lens (iol) implant procedure, the patient experienced luminous halos and dry eyes, the lens was explanted.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received as patient experienced bilateral visual discomfort with waxy vision.